Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1632-1646    DOI: 10.1007/s10114-017-7125-z
Articles Current Issue| Next Issue| Archive| Adv Search |
On Partial Regularity of Suitable Weak Solutions to the Stationary Fractional Navier-Stokes Equations in Dimension Four and Five
Xiao Li GUO1, Yue Yang MEN2
1. Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, P. R. China;
2. Institute of Applied Physics and Computational Mathematics, Beijing 100088, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7